Allergic Reaction To Veet! HELP?!?!?

Two days ago I used the veet rasera product. Almost as soon as I put it on I felt tingling and manner of itching. I took it off forthwith, but as soon as I did my legs were red and irritated. Now they look similar to ant bites ALL over my legs and it's starting to scab! Also it's very itchy and when I come contained by contact with wet it hurts more! Has anyone else had a similar repercussion and if so how long did it last? I enjoy to go on leave in 4 days! Also did it blotch?

Answer:
I have like reaction to Nair... I didn't do as it said and check a small portion on my body. I put it all over my legs and it tingled and itched. The just thing I could do be to take a benedryl and use Vaseline. After the sores heal up I used vitamin e oil to shrink the scars I be very lucky to not close up with any. Hope this help you out.
It sounds like a skin irration from the urea/ammonia explicitly in Veet. This is why Veet encourage you to test the cream on a small nouns of your body before using it. But since you already hold irritated skin, I would suggest using a lotion that doesn't have a scent or alcohol contained by it (that will make it burn more) to alleviate your legs. If it doesn't seem similar to it's getting better, a trip to the doctor might be a right idea. But likelihood are it will go away contained by a few days.
Yes, I have have the same allergic hostile response except with Nair (same company). It did rationale scars on me that look approaching dark dots even though the incident happen last year. Make sure to draw from some itch relieving cream if you really need it, but I of late used lotion and didn't have contact beside water that much. I would push for you not to go contained by the water unless it totally heal up because it could slow down the healing process. I didn't mind hose down that much after a couple of days, so I think you'll be fine on your trip. Just be cagey around the water on your leave because people's bodies heal at different speeds.
that happend to one of my sisters friends. I expect that it lasted for roughly speaking 1 week and im not sure if it scared. The best entity to do is to stop using it. That stuff gives closely of people problems.
First, win yourself some 1% hydrocortisone cream with Aloe (sold within all the drug stores) and use it. It’s an anti inflammatory product and will relief heal you.

The irritation be most likely cause by the pH of the hair removal product and your skin. Hair removers are big pH products (alkaline) where our skin tend to be somewhat acidic. After you remover the fuzz remover cream, you must rinse with lots of wet. Don't use any regular soap (also a high alkaline product) as you will create an environment that continues to irritate your skin

You own to really careful to catch all the fuzz remover creme off your skin - its possible that some be still in the pores of your skin where on earth it continued to work and ended up irritating your skin. Next time consider using the latest Epil Stop Perfect Finish Neutralizing AfterWash after you take rotten the hair remover cream - It neutralize any hair remover cream disappeared on your skin so you won't burn yourself accidentally or get any red bumps. It also brings your skin’s pH wager on to normal, which is a especially good item.

Their website has a demo showing how it works.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • What is lyme disease?
  • Why are some people so insensitive to people with lung cancer?
  • What is a good breakfast cereal for diabetics?
  • Question about noxzema...?
  • Why is the rate of heart attacks more in men than in women?
  • What is this pea sized lump up my arm?
  • What do you do if..?
  • Does anybody know any good african american dermatologists in atlanta ?
  • Does this all add up to diabeties or diabeties neuropathy?
  • How you get a pimple?
  • Does blood spillec in wars cause aids?
  • My friend has been diagnosed with some from of Kidney problem?
  • Last night one eyelid was swollen before bed.went to bed.woke up.now both EYELIDS ARE VERY SWOLLEN!!?
  • Allergy sufferers I need your help...?
  • 85 percent cure for sinus headaches?